Title: Synchronization of chaotic systems with uncertain chaotic parameters by linear coupling and pragmatical adaptive tracking
Authors: Ge, Zheng-Ming
Yang, Cheng-Hsiung
機械工程學系
Department of Mechanical Engineering
Keywords: chaos;synchronisation
Issue Date: 1-Dec-2008
Abstract: We study the synchronization of general chaotic systems which satisfy the Lipschitz condition only, with uncertain chaotic parameters by linear coupling and pragmatical adaptive tracking. The uncertain parameters of a system vary with time due to aging, environment, and disturbances. A sufficient condition is given for the asymptotical stability of common zero solution of error dynamics and parameter update dynamics by the Ge-Yu-Chen pragmatical asymptotical stability theorem based on equal probability assumption. Numerical results are studied for a Lorenz system and a quantum cellular neural network oscillator to show the effectiveness of the proposed synchronization strategy.
URI: http://dx.doi.org/10.1063/1.3049320
http://hdl.handle.net/11536/8102
ISSN: 1054-1500
DOI: 10.1063/1.3049320
Journal: CHAOS
Volume: 18
Issue: 4
End Page: 
Appears in Collections:Articles


Files in This Item:

  1. 000262224600039.pdf